# SDR DL76L050086

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 69,185 hours, 10,727 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ELEVATOR PCA BELLCRANK CHECK MX FOUND UPPER SURFACE OF LEFT INBD ELEVATOR WITH SLIGHT DAMAGE.  REPAIRED PER SRM 55-20-01 AND 51-70-17.
